# SDR HEEA089004

- Difficulty date: August 12, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 19,547 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 7650007901103
- Part serial: 11445
- Condition: Burned Out
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLOWER CREATING BURNING ODOR IN COCKPIT.
